advertisement
Question
Posted by: nonnie | 2009/11/19

Lump in throat

Hi Doc

I have been on Cipralex for a month and for the last week I feel like I have a lump in my throat, like when you are nervous. It doesn' t go away when I swallow, feels like something is stuck there. Could this be as a result of the medication?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Not really likely to be due to the drug. If the feeling doesn't go away, see a GP or casualty just to check your throat is OK

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2009/11/20

Not really likely to be due to the drug. If the feeling doesn't go away, see a GP or casualty just to check your throat is OK

Reply to cybershrink
Posted by: Worry | 2009/11/19

Please see my posting ... dated today

Reply to Worry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement